Ueber Riemannsche Flächen.

A. Speiser

Commentarii mathematici Helvetici (1930)

  • Volume: 2, page 284-293
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Speiser, A.. "Ueber Riemannsche Flächen.." Commentarii mathematici Helvetici 2 (1930): 284-293. <http://eudml.org/doc/138546>.

author = {Speiser, A.},
journal = {Commentarii mathematici Helvetici},
pages = {284-293},
title = {Ueber Riemannsche Flächen.},
url = {http://eudml.org/doc/138546},
volume = {2},
year = {1930},

AU - Speiser, A.
TI - Ueber Riemannsche Flächen.
JO - Commentarii mathematici Helvetici
PY - 1930
VL - 2
SP - 284
EP - 293
UR - http://eudml.org/doc/138546
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.